International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 1, Pages 163-176

Dual integral equations involving Weber-Orr transforms

C. Nasim

Department of Mathematics & Statistics, University of Calgary, Alberta, Calgary T2N 1N4, Canada

Received 22 August 1989; Revised 19 July 1990

Copyright © 1991 C. Nasim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper we consider dual integral equations involving inverse Weber-Orr transforms of the type Wνk,ν1[;], k=0,1,. A general solution is established using elementary methods. Many known results are derived as special cases.